MathSciNet Relay Station
MathSciNet bibliographic data
MR2485422 37J45 (34C37 34L40 35J20 35Q55 47J30 58E05)
Arioli, Gianni; Szulkin, Andrzej; Zou, Wenming Multibump solutions and critical groups. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3159–3187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement